Make your own free website on Tripod.com








Damien's Habitat...

25th August 2005














Damien's Habitat | Damien's Diary ... | Damiens Memories... | Damiens Buddys... | Damiens Videos... | Damiens Movies... | Damiens Photos 2005... | Damiens Heart Condition... | Damiens Brothers ... | Damiens Message Board... | Webrings...





fghf.jpg

                August 25th
 
  Not a good day for the little man today , we have had the doctors from "ICU" pay him a visit because he not looking or feeling very well. While he is getting weened of the Morphine (which is due to stop on Saturday) he is still getting the usual dose's of chloral hydrate and he has also been getting a new drug to keep him calm,Which is called Chlorpromazine or Largactil (the latter sounds like somthing Commander Worph would say). Well since he has been on this new 'drug' he has started shaking and it usually occurs after he has just had a dose of it....He could be fast asleep when they give it to him and 10 mins later he is wide awake and shaking violently...This shaking has caused alot of concern because it only takes 6 - 12 hrs for the sedative to leave his system.He has also had a fever for the last 26hrs which they cannot seem to get down...Which they intitially thought was an infection could be another reaction to the drug.Although all his numbers on the monitor are going just fine he is really breathing very hard...You can see it in his chest , also his the return of his nice shade of blue worries us just a bit...
  All his blood cultures show no infections so they will be taking some more blood to do some further tests.
  They think it could be his liver...Which was a concern when we first arrived here but hasnt been mentioned since.But he has also had a 'shitload' of drugs pass thru his system over the last nearly 7weeks , so this could be another reason...Which we will only know about when they do futher tests...He is awake but u wouldnt know it because he does look totally 'doped out'...Gone are the smiles which have now  been replaced by a 'droopy' look and a very very sad almost crying face...
  He seems to have lost all the fight out of him which has kept him smiling and a favourite among a lot of people here...
  If his Saturations drop any further he will end up back in 'ICU' and back on the ventilator...
 
 
                                                                                     ..Dad..